RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 43, Number 1  


On a metric problem for matrices
Kh. D. Ikramov, A. M. Nazari
3
Algorithms for constructing a posteriori errors of solutions to ill-posed problems
K. Yu. Dorofeev, V. N. Titarenko, A. G. Yagola
12
Parametric optimal control problems with a variable index
O. I. Kostyukova
26
A multidimensional global optimization algorithm based on adaptive diagonal curves
D. E. Kvasov, Ya. D. Sergeyev
42
The set of poles of solutions of linear difference equations with polynomial coefficients
S. A. Abramov, M. van Hoeij
60
The solvability of a boundary value problem for time-independent equations of heat and mass transfer under mixed boundary conditions
G. V. Alekseev, A. B. Smishlyaev, D. A. Tereshko
66
Asymptotics of Fourier coefficients and the convergence of expansions over an oscillatory basis
S. Yu. Igashov
81
On the existence of a solution to the Laplace equation with a nonlinear dynamic boundary condition
M. O. Korpusov, A. G. Sveshnikov
95
A method for an approximate solution of an inverse problem for a semilinear hyperbolic equation
A. Yu. Shcheglov
111
On an example of trapped modes in an irregular waveguide
A. N. Bogolyubov, A. L. Delitsyn, M. D. Malykh
127
A finite-dimensional conductivity model for closely spaced particles
A. G. Kolpakov
133
An a priori estimate for the efficiency of adaptive algorithms for the polyhedral approximation of convex bodies
R. V. Efremov
149
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020